# SDR SWAA2022120979977

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 71,258 hours, 42,265 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STBD AFT A/C SERVICE DOOR SLIDE PULL HANDLE VISIBLE AND EXPOSED WHEN DOOR IS ARMED.  REPOSITIONED MANUAL HANDLE COVER FOR AFT SERVICE DOOR ESCAPE SLIDE IAW AMM 25?66-01. OPS CHECKS NORMAL.
